# SDR QXEA2011013100111

- Difficulty date: January 26, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 9,248 hours, 10,091 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 (SERVICE) DOOR HARD TO OPEN/CLOSE. CLEANED & LUBED AFT SERVICE DOOR SEAL AND LATCHES.  DOOR OP'S NORMALY.  RETURNED TO SERVICE.  NO PARTS REPLACED.
